# SDR DALA2021062303401

- Difficulty date: June 20, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 88,372 hours, 23,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 FOUND 2L DOOR UPPER FWD CAM ROLLER DAMAGED. CORRECTIVE ACTION: REMOVED & REPLACED #2L DOOR UPPER FWD CAM ROLLER AS REQUIRED. REF B757 AMM 52-11. ALL OPS NORMAL. (7838312)
